MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7170/65
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Arrhythmia (1721); Discomfort (2330)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2022-21328.It was reported that patient presented in clinic after experiencing palpitation.Upon interrogation, it was found that patient's atrial and right ventricular lead exhibited loss of capture.It was further noted from fluoroscopy that both leads were dislodged.Both lead were explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.The product was not returned for additional evaluation.Therefore, the event could not be confirmed, and the cause remains unknown.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15284434
Report Number2017865-2022-21327
Device Sequence Number12526269
Product Code LWS
UDI-Device Identifier05414734502436
UDI-Public05414734502436
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number7170/65
Device Catalogue Number7170-65
Device Lot NumberA000093164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer08/25/2022
09/30/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date08/25/2022
10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown